# SDR UHLA2011020300061

- Difficulty date: February 3, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 5,305 hours, 4,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON POWER UP OF A/C EMERGENCY LIGHTS ILLUMINATED WITH SWITCH OFF.  EICAS MESSAGE EMERGENCY LIGHT POWER SUPPLY FAULT.  RESET EMERGENCY LIGHT POWER SUPPLY IAW MM 33-50-01.
